Volume 23, Number 1, January 2010
, L. L. Tan
: H-exceptional family, (phi, phi, psi)-exceptional family and the solution for VIP.
, Yuantong Xu
: Multiple solutions for boundary value problems of a discrete generalized Emden-Fowler equation.
: MacWilliams identity for m-spotty Lee weight enumerators.
, S. Simondi
: Solutions at infinity of the generalized matrix-valued hypergeometric equation.
, Hang Gao
: Null controllability of semilinear parabolic equations via the bilinear control.
: Remark on the regularity criterion for three-dimensional magnetohydrodynamic equations.
, Chang song Hu
: On the strong convergence of the implicit iterative processes for a finite family of relatively weak quasi-nonexpansive mappings.
: On generalized quasi-beta-power increasing sequences.
: New approximations of the gamma function in terms of the digamma function.
: Multiple radial solutions for a class of quasilinear elliptic problems.
Volume 23, Number 2, February 2010
, Haibing Zhou
: On the maximum and minimum Zagreb indices of graphs with connectivity at most k.
: Inequalities for the Euler-Mascheroni constant.
, M. Z. Liu
, Wanjin Lv
: Stability of theta-schemes in the numerical solution of a partial differential equation with piecewise continuous arguments.
, Yong Wang
: Lyapunov iteration and equation characterizations for unobservable subspace.
Volume 23, Number 3, March 2010
: Fixed point theorems of multivalued monotone mappings in ordered metric spaces.
: A common fixed point theorem with applications to vector equilibrium problems.
, Chun-Lei Tang
: Some existence results on periodic solutions of nonautonomous second-order differential systems with (q, p)-Laplacian.
, Mediha Örkcü
: Statistical approximation by a modification of q-Meyer-König and Zeller operators.
: Applications of propositional logic to workflow analysis.
, Yan Shen
: Hyers-Ulam stability of linear differential equations of second order.
Albo Carlos Cavalheiro
: Existence of solutions for the Dirichlet problem of some degenerate semilinear elliptic equations.
Volume 23, Number 4, April 2010
: Acyclic molecules with second maximal energy.
, Ahmed H. Soliman
: Some common fixed point theorems for a pair of tangential mappings in symmetric spaces.
, H. A. Erbay
, S. Erbay
: Non-existence and existence of localized solitary waves for the two-dimensional long-wave-short-wave interaction equations.
: Triple positive solutions of a class of fourth-order two-point boundary value problems.
, Jihui Zhang
: Nontrivial solutions of a class of nonlocal problems via local linking theory.
: Existence of solutions for irregular boundary value problems of nonlinear fractional differential equations.
: On the Hosoya index and the Merrifield-Simmons index of graphs with a given clique number.
: Exponential trichotomy and homoclinic bifurcation with saddle-center equilibrium.
, Zhigui Lin
: Traveling wavefront in a Hematopoiesis model with time delay.
: Novel existence and uniqueness criteria for periodic solutions of a Duffing type p-Laplacian equation.
: A resolvent operator technique for approximate solving of generalized system mixed variational inequality and fixed point problems.
T. R. Gulati
: Mond-Weir type second-order symmetric duality in multiobjective programming over cones.
: On paracompactness in cone metric spaces.
Volume 23, Number 5, May 2010
: Analytical prediction of the transition to chaos in Lorenz equations.
Snezhana G. Hristova
: Stability on a cone in terms of two measures for impulsive differential equations with "supremum".
: A geometric construction of iterative formulas of order three.
E. T. Karimov
: On a boundary problem with Neumann's condition for 3D singular elliptic equations.
: Constructing approximate Green's function for a vector equation for the electric field using the variational iteration method.
, Ling Xu
: Existence of positive solutions of a nonlinear fourth-order boundary value problem.
, Liping Liu
: Modified Ostrowski's method with eighth-order convergence and high efficiency index.
: Fixed points of tau-phi-convex operators and applications.
: A note on the stability for Kawahara-KdV type equations.
: The performance of an upper bound on the fractional chromatic number of weighted graphs.
: Uniqueness of moving boundary for a heat conduction problem with nonlinear interface conditions.
: Robust least squares solution of linear inequalities.
: On the univalence of an integral operator.
: The asymptotic behavior of an inertial alternating proximal algorithm for monotone inclusions.
Tien Van Do
, Ram Chakka
: An efficient method to compute the rate matrix for retrial queues with large number of servers.
Volume 23, Number 6, June 2010
, Zhiguo Luo
: Symmetric positive solutions for nonlinear boundary value problems with phi-Laplacian operator.
: Complete integrability and the Miura transformation of a coupled KdV equation.
, Lifeng Ma
: Existence and uniqueness of solutions of initial value problems for nonlinear fractional differential equations.
: On Branciari's theorem for weakly compatible mappings.
: Powers of modified Bessel functions of the first kind.
Volume 23, Number 7, July 2010
: Analysis for a two-step dispersion scheme for coupled non-linear Schrödinger equations.
: Closures and topological closures in quasi-discrete closure spaces.
, H. E. Darwish
: Fekete-Szegö problem for starlike and convex functions of complex order.
: Theorems of strong convergence of mixed iterative methods for obtaining strict pseudocontractions in Banach spaces.
N. I. Mahmudov
: Approximation theorems for certain positive linear operators.
: A short proof of the generalized Littlewood Tauberian theorem.
: A note on regularity criteria for the viscous Camassa-Holm equations in multiplier spaces.
Volume 23, Number 8, August 2010
, E. Babolian
: An interpolation degenerate kernel method for eigenvalue problems of a class of non-compact operators.
, Bingchen Liu
: Non-simultaneous blow-up in parabolic equations coupled via localized sources.
: An inverse problem for Sturm-Liouville differential operators on A-graphs.
, Minghe Pei
: Solvability of a nonlinear third-order periodic boundary value problem.
, Müfit San
: Some relations between certain inequalities concerning analytic and univalent functions.
: A comparison theorem and oscillation criteria for second-order nonlinear differential equations.
: Modeling the hiding-learning dynamics in large living systems.
Jean B. Lasserre
: Certificates of convexity for basic semi-algebraic sets.
Muhammad Aslam Noor
: An extragradient algorithm for solving general nonconvex variational inequalities.
A. Kh. Khanmamedov
: A strong global attractor for the 3D wave equation with displacement dependent damping.
: Remarks on the decay of the local energy for semilinear wave equation.
Juan J. Nieto
: Variational formulation of a damped Dirichlet impulsive problem.
Volume 23, Number 9, September 2010
, Zhidong Teng
: Permanence for a nonautonomous discrete single-species system with delays and feedback control.
, Lingju Kong
: Asymptotic solutions of singularly perturbed second-order differential equations and application to multi-point boundary value problems.
: The existence of T-anti-periodic solutions.
, Jinnan Lin
: A numerical algorithm for solving a class of linear nonlocal boundary value problems.
Ivanka M. Stamova
: Impulsive control for stability of n-species Lotka-Volterra cooperation models with finite delays.
: On an integral inequality and application to Poisson's equation.
Mujeeb ur Rehman
, Rahmat Ali Khan
: Existence and uniqueness of solutions for multi-point boundary value problems for fractional differential equations.
Christopher S. Goodrich
: Existence of a positive solution to a class of fractional differential equations.
, Yong Wang
: Convergence rate analysis of discrete-time Markovian jump systems.
: The bipartite edge frustration of extension of splice and link graphs.
, Na Zhao
: A note on the distance bound for pseudospectra of matrix polynomials.
M. Azab Abd-Allah
: L-fuzzifying preproximity spaces and L-fuzzifying preuniform spaces.
, Haibo Chen
: Unique positive solutions for fractional differential equation boundary value problems.
: On the order of convergence of Voronovskaja-type formulas.
: On sequence spaces with elements in a sequence of real linear n-normed spaces.
(paper retracted). ...
Volume 23, Number 10, October 2010
, Yunfeng Yang
: Doubly perturbed neutral diffusion processes with Markovian switching and Poisson jumps.
: A Caffarelli-Kohn-Nirenberg type inequality on Riemannian manifolds.
: Remarks on regularity criteria for an Ericksen-Leslie system and the viscous Camassa-Holm equations.
: A functional generalization of diamond-alpha integral Hölder's inequality on time scales.
: On the extremal graphs with respect to the vertex PI index.
: On relative oscillation theory for symplectic eigenvalue problems.
Juan J. Nieto
: Maximum principles for fractional differential equations derived from Mittag-Leffler functions.
, Sun Young Cho
: Implicit iterative algorithms for treating strongly continuous semigroups of Lipschitz pseudocontractions.
, Chen Lin
: The exponential decay of a system of nonlinear wave equations.
: The neutrix limit of the q-Gamma function and its derivatives.
: On the von Neumann-Sion minimax theorem in KKM spaces.
Jong Yeoul Park
, Jum Ran Kang
: Energy decay estimates for the Bernoulli-Euler-type equation with a local degenerate dissipation.
: Permanence of a discrete SIRS epidemic model with time delays.
: A regularity criterion for the critical and supercritical dissipative quasi-geostrophic equations.
, Xiuying Li
: Iterative reproducing kernel method for nonlinear oscillator with discontinuity.
: Concentration inequality of maximum likelihood estimator.
Volume 23, Number 11, November 2010
Jean Louis Woukeng
: Stability under composition of some classes of functions and applications to homogenization theory.
, M. K. Aouf
: Majorization properties for certain classes of analytic functions using the Salagean operator.
Volume 23, Number 12, December 2010
: An existence theorem of a positive solution to a semipositone Sturm-Liouville boundary value problem.
: Cacti with the maximum Merrifield-Simmons index and given number of cut edges.
: Cauchy's integral formula via the modified Riemann-Liouville derivative for analytic functions of fractional order.
, Ke Wang
: Extinction and permanence in a stochastic non-autonomous population system.
, Mansoor Saburov
: Strong convergence of an explicit iteration process for a totally asymptotically I-nonexpansive mapping in Banach spaces.
: On circularly symmetric functions.